# SDR SWIA202053963

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM FITTING STGR 18L, FS 349.00.  C-CHECK RO 11/11/2020.  REPLACED FLOOR BEAM FITTING LOCATED AT STGR 18L, FS 349.00 WITH NEW, REF CRJ-700 SRM AND DWG.
